# SDR 00FDEA00364

- Difficulty date: April 1, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

AFT LEVEL OFF FL310 HYD NR 2 QTY DOWN TO 5.0 GAL.  QTY WENT LOWER TO 2.7 GAL.  PUMPS AUTO SHUTDOWN.  DIVERT TO TPE.  *S/D*  REMOVED HYD TUB AND FAB TUB BY CHINA AIRLINES AND INSTALLED.  REMOVED AND REPLACED HYD ENG MANIFOLD AND SYS MANIFOLD FILTER ELEMENTS PER MM 29-12-41-2.  LEAK CHECK NORMAL.
